# SDR SIMA20210829001

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 48,798 hours, 44,526 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN AFT FA EMERGENCY FLASHLIGHT INOP.-C/A-FLIGHT CREW PLACARDED CABIN AFT FA EMERGENCY FLASHLIGHT. M PROCEDURES C/W. MEL 25-32 AUTH# 080401M-C MOC# 737389 CC# 696266
